The Annals of Statistics
- Ann. Statist.
- Volume 32, Number 5 (2004), 2254-2304.
Asymptotic properties of the maximum likelihood estimator in autoregressive models with Markov regime
An autoregressive process with Markov regime is an autoregressive process for which the regression function at each time point is given by a nonobservable Markov chain. In this paper we consider the asymptotic properties of the maximum likelihood estimator in a possibly nonstationary process of this kind for which the hidden state space is compact but not necessarily finite. Consistency and asymptotic normality are shown to follow from uniform exponential forgetting of the initial distribution for the hidden Markov chain conditional on the observations.
Ann. Statist., Volume 32, Number 5 (2004), 2254-2304.
First available in Project Euclid: 27 October 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Douc, Randal; Moulines, Éric; Rydén, Tobias. Asymptotic properties of the maximum likelihood estimator in autoregressive models with Markov regime. Ann. Statist. 32 (2004), no. 5, 2254--2304. doi:10.1214/009053604000000021. https://projecteuclid.org/euclid.aos/1098883789